Skip to main content
EXPERTS IN COUGH CONTROL
1 2 3 4 5 4.61 out of 5 stars

Breakdown

5
51
4
16
3
1
2
2
1
1
All‑In‑One® COLD AND FLU DAY/NIGHT Caplets

BENYLIN® All‑In‑One® COLD AND FLU DAY/NIGHT Caplets

All‑In‑One® COLD AND FLU DAY/NIGHT Caplets
Extra Strength

All Symptoms. 1 Solution.

BENYLIN® EXTRA STRENGTH All-In-One® COLD AND FLU DAY/NIGHT Caplets are complete products in the BENYLIN® family of products. This convenient and portable pack provides relief for all of your day and night, COLD & FLU symptoms in 1 simple solution.

Fast, effective relief of:

Day
  • Pain
  • Fever
  • Headache
  • Stuffy Nose
  • Nasal Congestion
  • Cough with Phlegm
  • Dry Cough
  • Sore Throat Pain

Plus Mucus & Phlegm

Night
  • Pain
  • Fever
  • Headache
  • Stuffy Nose
  • Nasal Congestion
  • Dry Cough
  • Runny Nose
  • Sneezing
  • Sore Throat Pain

Let’s you rest

Packages of 24 caplets (12 day caplets and 12 night caplets) and 40 caplets (20 day caplets and 20 night caplets).

DIRECTIONS OF USE

DIN: Day 02218186, Night 02256576

Do not take more than directed (see liver warnings).

Adult Use Only (12 years and older): Take 2 Day OR Night caplets every 6 hours. Do not exceed a total of any 8 Day OR Night caplets in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may

include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug
  • with any other product containing diphenhydramine, even one used on the skin.

Ask a doctor or pharmacist before use if you

  • have been told that your body breaks down drugs slowly or taking other medications including the blood thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • difficulty urinating due to an enlarged prostate
  • are elderly, pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of serious condition.

When using this product (Night caplets only)

  • marked drowsiness or excitability (especially in children) may occur
  • do not drive or engage in activities requiring alertness
  • avoid alcohol
  • alcohol, sedatives and tranquilizers may increase drowsiness

Stop use and ask a doctor if

  • your symptoms last for more than 5 days
  • fever lasts more than 3 days
  • sore throat pain lasts more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick yellow/green phlegm.

stopKEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on the advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms

Other Information: Read the complete label and follow all directions. Do not use if blister unit is broken. Child resistant package. Store at 15 to 30°C. Protect from light. Keep dry.

INGREDIENTS
EACH CAPLET CONTAINS:
Day:
DM Cough Suppressant:
Dextromethorphan Hydrobromide
Controls dry cough.
15 mg
D Decongestant:
Pseudoephedrine Hydrochloride
Relieves stuffy nose and nasal congestion.
30 mg
E Expectorant:
Guaifenesin
Relieves chest congestion.
100 mg
A Analgesic:
Acetaminophen (Extra Strength)
Relieves pain, fever, headache and sore throat pain.
500 mg
Night:
D Decongestant:
Pseudoephedrine Hydrochloride
Relieves stuffy nose and nasal congestion.
30 mg
A Analgesic:
Acetaminophen (Extra Strength)
Relieves pain, fever, headache and sore throat pain.
500 mg
AH Antihistamine:
Diphenhydramine Hydrochloride
Relieves runny nose, sneezing and dry cough
25 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Cellulose, croscarmellose sodium, D & C Yellow No. 10 Aluminum Lake, FD & C Blue No. 1 Aluminum Lake, hypromellose, polyethylene glycol, polysorbate, polyvinyl pyrrolidone, propylene glycol, silica, silicon dioxide, starch, stearic acid, titanium dioxide, wax, zinc stearate.
Reviews
1 2 3 4 5
71 reviews 98% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
4.6
Quality
4.6
Value
4.5
1 - 8 of 56 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
1 year 10 months ago

They work good but be careful!

Review Questions: 
Province: Ontario
Age: 25-34
Review Text: 
Benylin has come to be the only name brand medication I trust. These work great, however I must give you fair warning! The night tablets are extremely potent! I took the 2 as per the instructions and they messed me up big time... I’d recommend taking only one night pill and see how you feel. Take 2 only on a full stomach and if one doesn’t do the job.
Nickname: 
Eric
Location: 
Sudbury, ON
Client Responses: 
Benylin 1 year 10 months ago
Hi there. We'd like to chat further with you about your experience with our product. If you could, please give our consumer care center a call at 1-800-661-4659 Monday- Friday 9AM-7PM ET.
Helpfulness Count: 
14 out of 14 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 7 months ago

Works great but be careful

Review Questions: 
Province: Ontario
Age: 18-24
Review Text: 
The nighttime capsules seem to be stronger than the daytime ones. Not sure if it’s becaue they’re supposed to help you sleep. I took 2 of the night ones and they made me really drowsy and they seemed to mess me up a bit. Make sure you take 2 night time ones on a full stomach.
Nickname: 
xXBeanDipXx
Location: 
Renfrew
Client Responses: 
Benylin Consumer Care Center 1 year 7 months ago
We're sorry to hear that the nighttime caplets didn't work the best for you. We'd love to learn more about your experience, so when you have a chance give us a call at 1-800-661-4659. We're here anytime between 9AM and 5:30PM ET Monday through Friday. We hope to hear from you soon!
Helpfulness Count: 
6 out of 6 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 6 months ago

Gets you back on your feet!

Review Questions: 
Province: Manitoba
Age: 45-54
Review Text: 
This is the best over counter product I have ever used. From the first onset of a cold/ flu Benylin all in one is the product my family depends on for fast relief. That being said... I appreciate that the manufacture goes the extra step to make this product child proof. That being said, if you are truly sick enough to need this product, be advised that opening and breaking the child proof backing on the individual pills is nearly impossible. Almost always requires a scissor or something to cut the plastic and foil way from the pills. Otherwise, this is a product I would recommend everyone keep on hand during cold/ flu season
Nickname: 
SpoonfullofSugar
Location: 
Winnipeg, MB, Canada
Client Responses: 
Benylin Consumer Care Center 1 year 6 months ago
We're thrilled to hear our product is your standby to get you and your family feeling better! We're sorry to hear it's hard for you to open the packaging though. We'd love to learn more about your experiences with this product, so when you have a moment, please call us at 1-800-661-4659. One of our specialists will be available to chat anytime Monday-Friday, 9AM-5:30PM ET. We look forward to it!
Helpfulness Count: 
5 out of 5 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
8 months 1 week ago

Drove me crazy with itchiness

Review Questions: 
Province: British Columbia
Age: 55-65
Review Text: 
Tried this and was kept up until 3am . made my skin crawl. No more all in one for me!
Nickname: 
Disc
Location: 
Kelowna
Client Responses: 
Benylin Consumer Care 8 months 1 week ago
We're sorry to hear this! We'd like to learn more about your experience. Please give us a call at 1-800-661-4659. We're available Monday through Friday, 9am to 5:30pm ET. We look forward to speaking with you!
Helpfulness Count: 
2 out of 2 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
4 years 11 months ago

Life Saver

Review Text: 
Its worth every penny. Its mandatory in my house. Works very well and easy on the stomach.
Nickname: 
Tucoma
Location: 
Helpfulness Count: 
2 out of 2 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 9 months ago

Good and fast product

Review Questions: 
Province: Ontario
Age: 18-24
Review Text: 
I liked how it worked really fast and it made me feel better in one day. The only side effects were dry mouth and I felt a little drowsy but that might be because I haven't recovered completely. I've never tried something that worked so fast.
Nickname: 
Location: 
Client Responses: 
Benylin 2 years 9 months ago
Hi! Thanks for the review. We would like to learn just a bit more about your experience with our product. Please call our consumer care center at 1-800-661-4659 Monday- Friday 9AM-7PM ET. Thank you!
Helpfulness Count: 
3 out of 4 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
9 months 4 weeks ago

Great product

Review Questions: 
Province: Ontario
Age: 25-34
Review Text: 
Definatly works. At one point was feeling pretty good and didnt take the next day dose. Yup was definatly the benylin keeping me going while getting over this bug.
Nickname: 
Lids89
Location: 
Cobden
Helpfulness Count: 
1 out of 1 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 8 months ago

great all in one

Review Text: 
I caught a nasty bug that was going around right before the holidays. I picked up a box of Benylin All in One on a friends' recommendation, and it really does work as well as the ads say it does. I like that there is daytime and nighttime in the same box.
Nickname: 
racechick
Location: 
Helpfulness Count: 
1 out of 1 people found this review helpful.
Report: